# SDR GLBA9191

- Difficulty date: January 2, 2001
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N179GL
- Make and model: Beech 1900D
- Aircraft serial: UE179
- Aircraft time: 12,023 hours, 16,204 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 066030620008
- Part serial: 4581
- Condition: Inoperative
- Location: Cockpit
- Part time: 2,312 hours, 2,979 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURN TO BLOCK - #1 ALTIMETER FLAGGED ON CLIMB OUT, R/R ALTIMETER OPS CHECKED SYSTEM GOOD
